Journal of East China Normal University(Natural Sc ›› 2010, Vol. 2010 ›› Issue (1): 1-5.

• Article •     Next Articles

Non-linear second-order singularly perturbed problem with integral boundary condition (Chinese)

XIE Feng1,2, ZHANG Lian1


  1. 1. Department of Applied Mathematics, Donghua University, Shanghai 201620, China; 2. Division of Computational Science, E-Institute of Shanghai Universities at SJTU, Shanghai200030, China
  • Received:2009-05-22 Revised:2009-08-01 Online:2010-01-25 Published:2010-01-25
  • Contact: XIE Feng

Abstract: By the method of boundary layer function the formal asymptotic solution for the problem was constructed, and its uniformly validity was proved using the theory of differential inequalities. An example was given.

Key words: asymptotic expansion, integral boundary condition, singular perturbation, asymptotic expansion, integral boundary condition

CLC Number: